MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063901050
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable event of basket detachment.
 
Event or Problem Description
It was reported that a zero tip basket device was set to be used during a ureteral calculi procedure.During preparation, it was found that one end of the basket was fractured.It was further clarified that the entire basket was detached.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable event of basket detachment.Block h11: investigation results the returned zero tip basket was analyzed, and it was noted that the handle appears in good condition and the basket does not return for analysis.Microscopic examination was performed under magnification, and it was noticed that the basket was detached from the notch cannula.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.With all the available information, boston scientific concludes that the reported event of was confirmed.Based on the analysis results, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.However, the investigation findings did not lead to a clear conclusion about the cause of this problem.Additionally, the manufacturing process, includes different inspections to ensure that all finished devices meet specifications.Since the device was received already open, it is not possible to determine if the failure was caused due to incorrect use of the product.All the information gathered demonstrates that the cause of the event was not manufacturing related.Taking all available information into consideration an investigation conclusion code of cause linked to device but unable to trace more specifically was assigned to this investigation since the findings do not lead to a clear conclusion about the cause of the reported adverse event.
 
Event or Problem Description

Brand Name
ZERO TIP
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23617023
Report Number2124215-2025-85178
Device Sequence Number15695336
Product Code FFL
UDI-Device Identifier08714729469643
UDI-Public(01)08714729469643(17)260822(10)34697446
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2026
Device Model NumberM0063901050
Device Catalogue NumberM0063901050
Device Lot Number0034697446
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight69 KG